# SDR ASAA2022070238929

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 24,728 hours, 7,747 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26396
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 21,347 hours, 6,705 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ON MASTER RECALL. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PER B737-900 FIM 21-62 TASK 842 PERFORMED TEMP CONTROLLER #2 BITE - FAULT ACTIVE & SHOWS FLT DECK TRIM VALVE. REMOVED & REPLACED FLT DECK TRIM VALVE REF B737-900 AMM 21-61-21, LEAK CHECK GOOD, ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002, NO FAULT FOUND.
